# SDR C1HA200294002

- Difficulty date: March 1, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935722
- Part serial: 89035H0694
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT, FOUND R4 COCKPIT WINDOW CRACKED.  PERFORMED COM 2.56.3 PROCEDURE.  SPOKE WITH MX AND RETURNED TO MSP.  REMOVED AND REPLACED NR 4 (FO'S SIDE) COCKPIT WINDOW IAW M/M 56-11-31.  NO DEFECTS NOTED, OK FOR SERVICE.
